MathSciNet Relay Station
MathSciNet bibliographic data
MR1833350 (2002d:34135) 34K30 (34K20)
Zhang, Cheng-Jian; Li, Shou-Fu Dissipativity and exponentially asymptotic stability of the solutions for nonlinear neutral functional-differential equations. Appl. Math. Comput. 119 (2001), no. 1, 109–115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement